By the same authors

From the same journal

Averaging on thin sets of diagonal forms

Research output: Contribution to journalArticlepeer-review



Publication details

JournalJournal of Number Theory
DatePublished - Dec 2014
Pages (from-to)22-50
Original languageEnglish


We investigate one-dimensional families of diagonal forms, considering the evolution of the asymptotic formula and error term. We then discuss properties of the average asymptotic formula obtained. The subsequent second moment analysis precipitates an effective means of computing p-adic densities of zeros for large primes p.

    Research areas

  • Hardy-Littlewood method, diophantine equations

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations